# SDR DALA2016012500570

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER BRACKET SUPPORT AND MISSING SCREW ON LOWER BRACKET SUPPORT OF EST NDAR ELECTRONIC MODULE AT FWD FACE OF FUEL CENTER TANK BRACKET SUPPORT WAS REPLACED IAW DWG 5939757-3, REV K.
